MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION COYOTE; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

BOSTON SCIENTIFIC CORPORATION COYOTE; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number 24706
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/09/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: used the first date of the month of the aware date as no event date was provided.
 
Event or Problem Description
It was reported that balloon deflation failure occurred.The target lesion was located in the left anterior tibial artery.A 2.0mm x 220mm x 150cm coyote balloon catheter was advanced and was inflated at 8 atmospheres for 30 seconds.However, it was noted that the balloon would not deflate.After numerous negatives pulled with the encore 26 inflation device and 10cc syringes, the balloon deflated and was completely removed from the body intact.It took an extra minute to remove the balloon from the patient due to multiple negatives being pulled on the balloon.The procedure was completed with another coyote balloon catheter.There were no patient complications nor injuries reported.
 
Event or Problem Description
It was reported that balloon deflation failure occurred.The target lesion was located in the left anterior tibial artery.A 2.0mm x 220mm x 150cm coyote balloon catheter was advanced and was inflated at 8 atmospheres for 30 seconds.However, it was noted that the balloon would not deflate.After numerous negatives pulled with encore 26 inflation device and a 10cc syringes, the balloon deflated and was completely removed from the body intact.It takes an extra minute to remove the balloon from the patient due to multiple negatives being pulled on the balloon.The procedure was completed with another coyote balloon catheter.There were no patient complications nor injuries reported.
 
Additional Manufacturer Narrative
B3 date of event: updated from (b)(6) 2020 to (b)(6) 2020.

Brand Name
COYOTE
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10198197
Report Number2134265-2020-07968
Device Sequence Number14011904
Product Code DQY
UDI-Device Identifier08714729796466
UDI-Public08714729796466
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K111295
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/07/2022
Device Model Number24706
Device Catalogue Number24706
Device Lot Number0023757956
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/09/2020
Supplement Date Received by Manufacturer06/23/2020
Initial Report FDA Received Date06/25/2020
Supplement Report FDA Received Date07/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1